Mood changes and weight gain.

Stephanie - posted on 08/13/2014 ( 1 mom has responded )




My son has been taking trileptal for 2 1/2 years for his epilepsy diagnosis. He has gained at least 30 lbs and his mood changes are unbearable at times. He becomes very angry at the littlest thing and then he gets aggressive. Constantly raises his voice and yells at everyone. He used to be so happy - go- lucky. Is there any med to take to balance out this? He has not has a seizure since he has taken this med.


♫ Shawnn ♪♫♫ - posted on 08/13/2014




I'm really glad the trileptal is working for the seizures! But, man, the reactions can be super fierce! I can see why you'd be reluctant to remove that med from his regimen if its the one with the results...

So, I would ask the doctor if there are any meds that can mitigate the reaction to the trileptal. That particular med is not allowed in my house because of the side effects (hubby was taking it...and...well...LOL...I finally had to hold him off with a baseball bat, the sexual side effects were NUTS for him)

There's got to be something that can mitigate the reaction, though, because seizure control is most important.

Good luck with your search!

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms